MathSciNet Relay Station
MathSciNet bibliographic data
MR1362790 55P45 (55P35)
Anick, David; Gray, Brayton Small $H$ spaces related to Moore spaces. Topology 34 (1995), no. 4, 859–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement